Entocort use and side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ohana
Regular Member


Date Joined Aug 2007
Total Posts : 89
   Posted 8/15/2007 9:29 PM (GMT -7)   
Hi all -
 
This is my first post to the board, having been diagnosed with CD last week. I was started on 9 mg of Entocort and my GI doc wants me to start something else after a few months. Not sure what to do. I seem to have some yucky side effects from the Entocort, like blurry vision, sensitivity to light, dizziness, fatigue, lump in my throat. Of course, I had some of these before just from the CD, but now everything seems worse. By evening I start to feel much better.
 
Does anyone have any information on their experience with Entocort and when the side effects might wear off, if they ever do.
 
Also, is anyone on a lower dose than 9 mg?
 
Thanks so much for any help!
 
Cameo

karendee
Veteran Member


Date Joined Mar 2007
Total Posts : 1642
   Posted 8/16/2007 6:34 AM (GMT -7)   

Hi Cameo,
I have been on Entocort for over 2 months now. I did notice some of my side effects have gone away lately. I guess my body is getting used to the drug now. I used to get terrible headaches. I did notice some weight gain.

Make sure you explain to your Dr how the medicine is effecting you.

Hopefully, someone else will come by that has gone off the drug.
Karen


 ...

Karen (Karendee)

Diagnosed w/ Crohn’s Disease  March 2007 On Azathioprine (generic Imuran), Pentasa, & ENTOCORT

Diagnosed w/  Fibromyalgia May 2007 also on Cyclobenzaprine (generic of Flexeril)

Also taking Multivitamins, B Vitamis, Biotin, and Extra Folic Acid. (might add more when I do more research)


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 8/16/2007 6:34 AM (GMT -7)   
I have taken Entocort in the past and it actually didn't give me any side effects. I know there have been some folks who got headaches from the 9 mg and went down to 6mg and that helped. Maybe you should contact your GI and let them know how you are feeling. Good Luck!
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


Jenn4dex
Regular Member


Date Joined Mar 2006
Total Posts : 494
   Posted 8/16/2007 8:27 AM (GMT -7)   
Definitely weight gain.
Jennifer
Diagnosed 1/06
CD of Terminal Ileum
Taking Pentasa, Entocort and Prograf.


potty pooper
Regular Member


Date Joined Dec 2006
Total Posts : 375
   Posted 8/16/2007 7:27 PM (GMT -7)   
I too have had bad headaches on 9mg of entocort. Went down to 6, and don't seem to have them anymore. Haven't had any other noticeable side effects.

tinglebell
Veteran Member


Date Joined Apr 2007
Total Posts : 531
   Posted 8/16/2007 7:33 PM (GMT -7)   
Welcome! I have been on entocort since Jan. Was on 9mg and dropped to 6 mg when I gained so much weight. The doc said that a lower dose will reduce side effects. I didn't get h/a's until I started remicade 2 months ago.
DIANNE
Diagnosed at age 19 with CD.
3 small bowel resections, 1 for perforation, 2 for strictures 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:31 PM (GMT -7)
There are a total of 2,736,058 posts in 301,351 threads.
View Active Threads


Who's Online
This forum has 151448 registered members. Please welcome our newest member, Twingirldc.
293 Guest(s), 13 Registered Member(s) are currently online.  Details
Dsimms, NM12, Michael_T, Gear, astroman, Atomium7, jdm99, OldSalty, Twingirldc, joavila92, bdavis, lapilot, UCmas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer